# SDR HEEA967082

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 204040386001
- Condition: Defective
- Location: Nr 7 Oil Jet
- Component: 212040001191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 OIL JET BORE IMPROPERLY MACHINED, OIL JET WILL NOT FIT.  REMOVED FROM CUSTOMER AIRCRAFT N703H.
